Publication detail

Noncommutative join spaces of integral operators and related hyperstructures.

CHVALINA, J. HOŠKOVÁ, Š. RAČKOVÁ, P.

Original Title

Noncommutative join spaces of integral operators and related hyperstructures.

English Title

Noncommutative join spaces of integral operators and related hyperstructures.

Type

journal article - other

Language

en

Original Abstract

Noncommutative join spaces of integral operators and related hyperstructures are investigated.

English abstract

Noncommutative join spaces of integral operators and related hyperstructures are investigated.

Keywords

Noncommutative join spaces, Fredholm integral operator, separable kernel, ordered group. quasi-hypergroup.

RIV year

2007

Released

03.01.2007

ISBN

1802-2308

Periodical

Advances in Military Technology

Year of study

2006

Number

1

State

CZ

Pages from

7

Pages to

24

Pages count

18

Documents

BibTex


@article{BUT44831,
  author="Jan {Chvalina} and Šárka {Hošková} and Pavlína {Račková}",
  title="Noncommutative join spaces of integral operators and related hyperstructures.",
  annote="Noncommutative join spaces of integral operators and related hyperstructures are investigated.",
  chapter="44831",
  journal="Advanced in Military Technology",
  number="1",
  volume="2006",
  year="2007",
  month="january",
  pages="7",
  type="journal article - other"
}